# SDR AT0100197

- Difficulty date: May 16, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE AFT PIT ON THE CABIN FLOOR BEAM AT BS 996.         CORRECTIVE ACTION:         REMOVED, FABRICATED, DRILLED, AND INSTALLED REPLACEMENT UPPER CAP.   IAW DC9 SRM 51-10-3, 53-01 FIGURE 1 51-30-2, 51-30-5, 51-10-4, 55-11-3
